# SDR ARWA9807131

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Connector
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, J

## Discrepancy

DAY - FLT 046 - AFTER TAKEOFF, GEAR DOOR NOT LATCH LIGHT ILLUMINATED, ABNORMAL CHECK LIST COMPLETED.  DOOR NOT LATCH LIGHT REMAINED ILLUMINATED.  RETURNED TO DAY, FUEL DUMPED APPROX 4,000 POUNDS.  RESECURED CANNON PLUG ON LT MAIN DOOR SWITCH, CYCLED SYSTEM IAW DC-8 MM 32-60-00.  OPS CHECK GOOD ON GROUND.  (X)
